I have just returned from holiday so have not been on the blog for a couple of weeks. I have been taking Hydroxy for the last 5 weeks but I am feeling dreadful with it. I feel constantly nauseus and have a headache, i am taking the dosage at the correct times ie with food or after food but still feel the same.
Also don't know whether it is having any effect as still suffering from pain in fingers, hands, back and side of right knee and ankles. It is not as severe as it was a few weeks ago but i have also had a steriod injection.
The other strange thing is that i have no strength in my hands and wonder is this common with of RA or it is side effect of Hydroxy. I cannot take bottle tops off or at times open packets.
Sorry to sound so dramatic but feel like as soon as some of the pain subsides, something else happens. Will i ever be pain free and feel normal when they get the medication right?.